About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 486384, 6 pages
http://dx.doi.org/10.1155/2014/486384
Research Article

On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces

1Department of Mathematics, Faculty of Science and Arts, Celal Bayar University Muradiye Campus, 45047 Manisa, Turkey
2Hasan Türek Anatolian High School, 45200 Manisa, Turkey

Received 13 September 2013; Accepted 31 October 2013; Published 29 January 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Ali Mutlu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Mutlu, Nermin Yolcu, Berrin Mutlu, and Necdet Bildik, “On Common Coupled Fixed Point Theorems for Comparable Mappings in Ordered Partially Metric Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 486384, 6 pages, 2014. doi:10.1155/2014/486384